# SDR DALA2024103110530

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION FLOOR BEAM -Y765 AND FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: FINAL REPAIR RESOLUTION AS PER A319 SRM 51-44-11-801, A319 SRM 51-21-11-801, A319 SRM 51-42 -11 AND A319 SRM 51-72-11. (0636442)
